Health knowledge made personal
Join this community!
› Share page:

I took a pill (a sort of "plan B pill") about 7 days ago it said to be purely levonorgestrel. Today my back's skin went red and


Posted by annie

I had my period about a month ago next week i had unprotected sex and took a pill (called in Mx "Postday"), after another week i suddenly started bleeding or spoting..I was sure it was a side effect(it lasted for 3 days or so). Then that very same week (about 5 days after the spoting started) we had sex again and my boyfriend begged me to take another pill so i took it just in case. Now it's been a week from then my period went and with it a strange itchy red skin allover my back and little spots in my bellie, around my torso etc.

So I ask, can this be an allergy to the pill or it might be coincidence, maybe I ate something(which i found unlikey to be, cause, everybody ate and drunk the same last night), maybe my coat had been stored for long time i'm not sure. What's the most suitable answer for these symptoms?

 
Post an answer
Write a comment: